# SDR A6WA200840404

- Difficulty date: May 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 12,271 hours, 11,318 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: H341937
- Condition: Corroded
- Location: Escape Hatch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTER HANDLE CREW ESCAPE HATCH IS CORRODED, DOESN`T OPEN FREELY.  OUTER HANDLE CREW ESCAPE HATCH REPLACED IAW AMM 52-22-03-400-801.  OPS TEST COMPLIED WITH IAW AMM 52-22-710-081. (A)
